# SDR DALA1024279868

- Difficulty date: September 24, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 692
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND DOUBLE DRILLED HOLES IN DOUBLER AT BS 692 BETWEEN LONGERON 27 AND LONGERON 28.  REPAIRED IAW SRM 54-01 FIG 2, SRM 53-33-0 FIGURE 3, SRM 51-10-3, SRM 51-30-2 AND SPM 06-10-01.001.
